# SDR DALA2021051302691

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 64,689 hours, 29,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Crossbeam
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 CRACK INDICATION FOUND ON FWD FUSELAGE CROSSBEAM SPLICING HOLE H3 ON FRAME 16 LH SIDE. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 591345-14AD PRI REV 0, 1, 2, 3 AND ER/A 591345-14AD REV. ORIGINAL. (1807350)
